# SDR FDEA2018102653004

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Truss
- Part number: AUB7000
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON TRUSS FITTING INBOARD TRUSS HALF OUTBOARD EDGE HAS A CRACK INDICATION. REPAIRED PER E.A. 8-5450-T0342532. MAJOR REPAIR.
